STATIC AND SPHERICALLY SYMMETRIC MONOPOLE SOLUTIONS IN SU(N) GAUGE THEORY
Ma ZQ(马中骐)
刊名Science in China;Ser.A
1982
期号6页码:1172-1186
关键词gauge topological infinity charges asymptotic symmetric adjoint similarity AAA overlapping
通讯作者马中骐
英文摘要In the interaction system of the SU(N) gauge and the Higgs fields in adjoint representation.we find out all the point monopole solutions of SU(N) static and spherically symmetric gange fieldsas asymptotic forms of finite-mass regular monopole solutions at space infinity and in the Higgsvacuum re...
收录类别CNKI
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/216000
专题中国科学院高能物理研究所_理论物理室_期刊论文
推荐引用方式
GB/T 7714
Ma ZQ. STATIC AND SPHERICALLY SYMMETRIC MONOPOLE SOLUTIONS IN SU(N) GAUGE THEORY[J]. Science in China;Ser.A,1982(6):1172-1186.
APA 马中骐.(1982).STATIC AND SPHERICALLY SYMMETRIC MONOPOLE SOLUTIONS IN SU(N) GAUGE THEORY.Science in China;Ser.A(6),1172-1186.
MLA 马中骐."STATIC AND SPHERICALLY SYMMETRIC MONOPOLE SOLUTIONS IN SU(N) GAUGE THEORY".Science in China;Ser.A .6(1982):1172-1186.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
496.pdf(665KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 496.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。